# SDR C2XA97IA253

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12019577001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT HAND OMEGA BEAM WAS FOUND CORRODED AT FRAME 39.  MAINTENANCE REPAIRED THE OMEGA BEAM IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC 5340-01020, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT TT:  17,071.3.  CYCLES:  22,414.  (X)
